Excellence in Research and Innovation for Humanity
} , ?>
@article{(International Science Index):http://waset.org/publications/1871,
  title    = {Solution of The KdV Equation with Asymptotic Degeneracy},
  author    = {Tapas Kumar Sinha and  Joseph Mathew},
  country   = {},
  institution={},
  abstract  = {Recently T. C. Au-Yeung, C.Au, and P. C. W. Fung [2] have given the solution of the KdV equation [1] to the boundary condition , where b is a constant. We have further extended the method of [2] to find the solution of the KdV equation with asymptotic degeneracy. Via simulations we find both bright and dark Solitons (i.e. Solitons with opposite phases).
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {6},
  number    = {3},
  year      = {2012},
  pages     = {213 - 216},
  ee        = {http://waset.org/publications/1871},
  url       = {http://waset.org/Publications?p=63},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 63, 2012},
}